Notes on Kuratowski-Mrówka theorems in point-free context
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 33 (1992) no. 1, pp. 3-14.
@article{CTGDC_1992__33_1_3_0,
     author = {Pultr, Ale\v{s} and Tozzi, Anna},
     title = {Notes on {Kuratowski-Mr\'owka} theorems in point-free context},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {3--14},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {33},
     number = {1},
     year = {1992},
     zbl = {0772.54016},
     mrnumber = {1163423},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1992__33_1_3_0/}
}
TY  - JOUR
AU  - Pultr, Aleš
AU  - Tozzi, Anna
TI  - Notes on Kuratowski-Mrówka theorems in point-free context
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1992
DA  - 1992///
SP  - 3
EP  - 14
VL  - 33
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1992__33_1_3_0/
UR  - https://zbmath.org/?q=an%3A0772.54016
UR  - https://www.ams.org/mathscinet-getitem?mr=1163423
LA  - en
ID  - CTGDC_1992__33_1_3_0
ER  - 
Pultr, A.; Tozzi, A. Notes on Kuratowski-Mrówka theorems in point-free context. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 33 (1992) no. 1, pp. 3-14. http://www.numdam.org/item/CTGDC_1992__33_1_3_0/

1 N. Bourbaki, "Topologie Générale, Ch I et II," Paris, 1940.

2 C.H. Dowker and D. Papert, Sums in the categories of frames, Houston J. Math. 3 (1977), 7-15. | Zbl 0341.54001

3 E. Giuli, Compact pairs and generalized perfect maps, preprint.

4 J.R. Isbell, Atomless parts of spaces, Math. Scand. 31 (1972), 5-32. | MR 358725 | Zbl 0246.54028

5 P.T. Johnstone, "Stone spaces," Cambridge Univ. Press, Cambridge, 1982. | MR 698074 | Zbl 0499.54001

6 I. Kriz and A. Pultr, Peculiar behaviour of connected locales, Cahiers de Top. et Géom. Diff. Cat. XXX-1 (1989), 25-43. | Numdam | MR 1000829 | Zbl 0668.06007

7 K. Kuratowski, Evaluation de la classe borelienne d'un ensemble de points a l'aide des symboles logiques, Fund. Math. 17 (1931), 249-272. | Zbl 0003.10504

8 S. Mac Lane, "Categories. For the Working Mathematician," Springer. Grad. Texts in Math. Vol.5, New York, 1970. | MR 354798 | Zbl 0906.18001

9 S. Mrówka, Compactness and product spaces, Coll. Math. 7 (1959), 19-22. | MR 117704 | Zbl 0093.36305

10 N. Noble, Products with closed projections, Trans. Amer. Math. Soc. 140 (1969), 381-391. | MR 250261 | Zbl 0192.59701

11 J R.Vaughan, Some properties related to [a,b]-compactness, Fund. Math. 87 (1975), 251-260. | MR 380732 | Zbl 0307.54018